MAUDE Adverse Event Report: COLLAGEN MATRIX, INC. DURAMATRIX SUTURABLE; COLLAGEN DURA MEMBRANE

COLLAGEN MATRIX, INC. DURAMATRIX SUTURABLE; COLLAGEN DURA MEMBRANE
Model Number DMS33
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cerebrospinal Fluid Leakage (1772)
Date of Event 05/23/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Quality control testing on reserve samples confirmed that the product met acceptance criteria for visual inspection, thermal transition temperature and suture pull out strength testing.
 
Event or Problem Description
It was reported by the surgeon that two weeks pot-op, the patient presented with a csf leak and a revision surgery was performed.During the revision surgery the surgeon found the patch was completely disintegrated.No issues on adverse events reported after revision surgery.The exact date of the revision surgery was not provided.No further information provided on patient status or patient outcome.
 
Event or Problem Description
It was reported by the surgeon that two weeks post-op, the patient presented with a csf leak and a revision surgery was performed.No information surrounding initial surgery (date of initial surgery not provided).The patient was admitted to the hospital from on (b)(6) 2024 due complications directly related to the duramatrix suturable product.During the revision surgery the surgeon found the patch was completely disintegrated.The patient now has ventriculoperitoneal (vp) shunt.Discharged with follow up on (b)(6) 2024 for sedated brain mri and suture removal.Adherus was also used during the procedure (lot no.11235216) but it is unclear if it was used during the initial surgery or the revision surgery.Adherus is a dural sealant and is not manufactured by collagen matrix, inc.The exact date of the revision surgery was not provided.No further information provided on patient status or patient outcome.
 
Additional Manufacturer Narrative
The original reported event date of 05/23/2024 is unclear as it was not specified whether this was the initial surgery or the revision surgery date.

Brand Name
DURAMATRIX SUTURABLE
Common Device Name
COLLAGEN DURA MEMBRANE
Manufacturer (Section D)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
Manufacturer (Section G)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
Manufacturer Contact
peggy hansen
15 thornton road
oakland, NJ 07436
MDR Report Key19615819
Report Number2249852-2024-00012
Device Sequence Number17670300
Product Code GXQ
UDI-Device Identifier00813954020419
UDI-Public(01)00813954020419(17)260131(10)2307212121
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K141608
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model NumberDMS33
Device Catalogue NumberDMS33
Device Lot Number2307212121
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2024
Supplement Date Received by Manufacturer06/28/2024
Initial Report FDA Received Date06/26/2024
Supplement Report FDA Received Date07/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age10 YR
Patient SexMale